Journal of Symbolic Logic

A Constructive Analysis of $\mathbf{RM}$

Arnon Avron

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 52, Issue 4 (1987), 939-951.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742503

Mathematical Reviews number (MathSciNet)
MR916399

Zentralblatt MATH identifier
0639.03017

JSTOR
links.jstor.org

Citation

Avron, Arnon. A Constructive Analysis of $\mathbf{RM}$. J. Symbolic Logic 52 (1987), no. 4, 939--951. https://projecteuclid.org/euclid.jsl/1183742503


Export citation